Free Access
RAIRO-Oper. Res.
Volume 55, 2021
Regular articles published in advance of the transition of the journal to Subscribe to Open (S2O). Free supplement sponsored by the Fonds National pour la Science Ouverte
Page(s) S2795 - S2810
Published online 02 March 2021
  • F. Afroun, D. Aissani, D. Hamadouche and M. Boualem, Q-matrix method for the analysis and performance evaluation of unreliable M/M/1/N queueing model. Math. Methods Appl. Sci. 18 (2018) 9152–9163. [Google Scholar]
  • N. Barbot and B. Sericola, Stationary solution to the fluid queue fed by an M/M/1 queue. J. Appl. Probab. 39 (2002) 359–369. [Google Scholar]
  • J. Braband, Waiting time distributions for closed M/M/N processor sharing queues. Queueing Syst. 19 (1995) 331–344. [Google Scholar]
  • V.V. Chaplygin, A multiserver queueing system with a interruptable semi-Markovian input flow of customers and customer removal from an infinite buffer. J. Commun. Technol. Electron. 55 (2010) 1491–1498. [Google Scholar]
  • F. Chatelin, Spectral Approximation of Linear Operators, Tianjin University Press (1987). [Google Scholar]
  • M.L. Chaudhry, A.D. Banik, A. Pacheco and S. Ghosh, A simple analysis of system characteristics in the batch service queue with infinite-buffer and Markovian service process using the roots method: GI/C-MSP(a, b)/1/∞. RAIRO:OR 50 (2016) 519–551. [Google Scholar]
  • A. Chydzinski, M. Barczyk and D. Samociuk, The single-server queue with the dropping function and infinite buffer. Math. Prob. Eng. 2018 (2018) 1–12. [Google Scholar]
  • J.W. Cohen, Superimposed renewal process and storage with gradual input. Stoch. Process. App. 2 (1974) 31–58. [Google Scholar]
  • F.R.B. Cruz, A.R. Duarte and G.L. Souza, Multi-objective performance improvements of general finite single-server queueing networks. J. Heuristics 24 (2018) 757–781. [Google Scholar]
  • P. Fleming and B. Simon, Interpolation approximations of sojourn time distribution. Oper. Res. 39 (1991) 251–260. [Google Scholar]
  • L.C. Gerardo, F. Ricardo and P. Elias, On dynamical behaviour of two-dimensional biological reactors. Int. J. Syst. Sci. 43 (2012) 526–534. [Google Scholar]
  • A.P. Ghosh and A.P. Park, Optimal buffer size and dynamic rate control for a queueing system with impatient customers in heavy traffic. Stoch. Process. App. 120 (2010) 2103–2141. [Google Scholar]
  • N.I. Golovko, V.O. Karetnik and O.V. Peleshok, Queuing system with infinite buffer and stepwise inflow intensity. Autom. Remote Control 70 (2009) 1662–1682. [Google Scholar]
  • G. Gupur and X.-Z. Li, A note on the M/M/1 queueing model described by ordinary differential equation. Acta Anal. Funct. Appl. 1 (1999) 69–74. [Google Scholar]
  • G. Gupur, X.-Z. Li and G.-T. Zhu, Functional Analysis Method in Queueing Theory. Research Information Ltd, Hertfordshire (2001). [Google Scholar]
  • F.L. Huang, Strong asymptotic stability of linear dynamical systems in Banach spaces. J. Differ. Equ. 104 (1993) 307–324. [Google Scholar]
  • K. Ito and F. Kappel, The Trotter-Kato theorem and approximation of PDEs. Math. Comput. 67 (1998) 21–44. [Google Scholar]
  • W.M. Kempa and M. Kobielnik, Transient solution for the queue-size distribution in a finite-buffer model with general independent input stream and single working vacation policy. Appl. Math. Model. 59 (2018) 614–628. [Google Scholar]
  • A. Krinik, Taylor series solution of the M/M/1 queueing system. J. Comput. Appl. Math. 44 (1992) 371–380. [Google Scholar]
  • W. Ledermann and G.E.H. Reuter, Spectral theory for the differential equations of simple birth and death processes. Math. Phys. Sci. 246 (1954) 1934–1990. [Google Scholar]
  • P. Leguesdron, J. Pellaumail, G. Rubino and B. Sericola, Transient analysis of the M/M/1 queue. Adv. Appl. Probab. 25 (1993) 702–713. [Google Scholar]
  • R.R. Levary, Computer integrated manufacturing: a complex information system. Prod. Plan. Control 7 (1996) 184–189. [Google Scholar]
  • C.-H. Liu, Queuing Theory. Beijing University of Posts and Telecommunications (2009). [Google Scholar]
  • Y.M. Liu, X.F. Li, W.X. Wang and R.Y. Song, Dynamical solution and asymptotic stability of the M/M/n model with variable import rate. Math. Appl. 22 (2009) 705–710. [Google Scholar]
  • D. Mitra, Stochastic theory of a fluid model of producers and consumers coupled by a buffer. Adv. Appl. Probab. 20 (1988) 646–676. [Google Scholar]
  • C. Moler and C.V. Loan, Nineteen dubious ways to compute the exponential of a matrix. Soc. Ind. Appl. Math. 20 (1978) 801–836. [Google Scholar]
  • A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations. In: Vol.44 of Applied Mathematical Sciences. Springer, New York, NY (1983). [Google Scholar]
  • S. Pradhan and U.C. Gupta, Analysis of an infinite-buffer batch-size-dependent service queue with Markovian arrival process. Ann. Oper. Res. 277 (2019) 161–196. [Google Scholar]
  • S. Pradhan, U.C. Gupta and S.K. Samanta, Analyzing an infinite buffer batch arrival and batch service queue under batch-size-dependent service policy. J. Korean Stat. Soc. 45 (2016) 137–148. [Google Scholar]
  • B. Sericola, Transient analysis of stochastic fluid models. Perform. Eval. 32 (1998) 245–263. [Google Scholar]
  • S. Sericola, A finite buffer fluid queue driven by a Markovian queue. Queueing Syst. 38 (2001) 213–220. [Google Scholar]
  • B. Sericola, P.R. Parthasarathy and K.V. Vijayashree, Exact transient solution of an M/M/1 driven fluid queue. Int. J. Comput. Math. 82 (2005) 659–671. [Google Scholar]
  • S. Sharma, R. Kumar and S.I. Ammar, Transient and steady-state analysis of a queuing system having customers’ impatience with threshold. RAIRO:OR 53 (2019) 1861–1876. [Google Scholar]
  • S.G. Shu, An analysis of the repairable CIMS with buffers and a study of system reliability. Acta Auto. Sin. 18 (1992) 15–22. [Google Scholar]
  • B. Tjahjono, C. Esplugues, E. Ares and G. Pelaez, What does industry 4.0 mean to supply chain? Proc. Manuf. 13 (2017) 1175–1182. [Google Scholar]
  • S. Vaidya, P. Ambad and S. Bhosle, Industry 4.0 – a glimpse. Proc. Manuf. 20 (2018) 233–238. [Google Scholar]
  • K. Wu and N. Zhao, Analysis of dual tandem queues with a finite buffer capacity and non-overlapping service times and subject to breakdowns. IIE Trans. 47 (2015) 1329–1341. [Google Scholar]
  • G.-H. Xu, Random Service System. Science Press, Beijing (1984). [Google Scholar]
  • H.B. Xu and W.W. Hu, Analysis and approximation of a reliable model. Appl. Math. Model. 37 (2013) 3777–3788. [Google Scholar]
  • H.Y. Zhang, Q.X. Chen, J.M. Smith, N. Mao, A.L. Yu and Z.T. Li, Performance analysis of open general queuing networks with blocking and feedback. Int. J. Prod. Res. 55 (2017) 5760–5781. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.